# SDR 2007UALA02683

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 37,834 hours, 5,620 cycles
- Engine: Pwa PW4090
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Fire
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

FIRE AT EXTERNAL POWER RECEPTICLE WHILE EXTERNAL POWER CORD HOOKED UP.  [08-17-07]   REPLACED PRI EXTERNAL RECEPTACLE PER MM24-41-04, OP CHK WITH GROUND POWER, OP CHECKS GOOD. GROUND POWER CABLE HAD HIGH CURRENT SHORT WHERE RUBBER INSULATION HAD BROKEN DOWN AND CAUSED HIGH TEMP. NOT A PROBLEM WITH AIRPLANE ALTHOUGH AIRPLANE WAS DAMAGED.
